# SDR AMCR200600003

- Difficulty date: November 7, 2006
- Submitted: November 7, 2006
- Operation: General aviation
- Aircraft: N527AC
- Make and model: Braero BAE125800A
- Aircraft serial: NA0405
- Engine: Garrtt TFE731*
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 237K232
- Part serial: 61790965
- Condition: Leaking
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER MOUNTING A NEW GOODYEAR TIRE ON AN AHA1814 WHEEL, THE TIRE FAILED THE 24 HOUR LEAK CHECK. EXCESSIVE VENTING WAS SEEN FROM MANY VENT HOLES IN THE BEAD AREA. TWO ADDITIONAL 24 HOUR CHECKS WERE PERFORMED AND LEAK RATE WAS ABOUT 19 PERCENT LOSS. AGAIN, EXCESSIVE LEAKING FROM VENT HOLES. TIRE RETURNED FOR WARRANTY.
